Jump to content

Klonapin Taper????


[NY...]

Recommended Posts

Hi Everyone,

 

I really need some advice.  My med story is on the into topic.

 

I am currently on generic Zoloft 200 mgs., taken in the am.; generic Remeron 30 mgs. taken nite time before bed.    

 

I am also on K since 9/10.   I was originally on .25 in the am and .50 in the pm.   I dried cut the .50 to .25 a couple of months ago.  

 

I then decided to start tapering the nite time dose by compounding.  I went from .25 to .20 about a month ago.  I know this was a pretty large taper (20%???), but that was the best the compounding pharm could do for me.  

 

I am planning to do another taper; however, the pharm could only compound .05 for me so I would have to take 3 of them to taper down to .15 which again is a large taper (20+%????).  

 

I've considered doing the water/milk titration but am so unsure if I can do this correctly on my own.

 

Any feedback will be greatly appreciated.

 

Thank you,

 

NYClady

 

 

 

 

Link to comment
Share on other sites

Hi NYCladay,

 

Your cuts don't seem large to me at all since the 10% we suggest is of your total dose, which was .50 a day, correct?  If you want to keep using the compounding pharmacy, the cuts you're making should be quite manageable.  If you'd like to explore titration though, we can help you understand it.  Have you watched the videos?

 

Part 1

Part 2

Link to comment
Share on other sites

Hi Pamster,

 

Thank you for getting back to me. 

 

I'm crying right now because so many of you on this site are so helpful and compassionate.  Sometimes, I feel like I'm the only one going through this and then I remember all the people on this site.  I also wonder if I'm going to be able to be med free which is my hope.  I have such a long road ahead of me that it scares me. 

 

I am currently taking .25 in the am and .20 in the pm.  I will def. look @ the videos.

 

Again thank you for your support,

 

NYClady

 

 

Link to comment
Share on other sites

NYClady,

 

welcome,

 

I have found this site to be of invaluable support.

 

Everyone I have found here truly does understand what we have and are going through.

 

Down look too far down the road, really, as it is said, one day at a time. Sometimes it will be one moment at a time.

It does get better.

 

-Dan

Link to comment
Share on other sites

I've seen many people worry about becoming med free, they worry about having nothing to fall back on.  The great part about leaving the pills behind is that the anxiety they produce by our tolerance to them goes away once we heal from them.  I'm so much calmer now than I ever was on the drug, especially since living through the withdrawals, they taught me how bad things can be.
Link to comment
Share on other sites

Hi Dan,

 

Thanks for the welcome and feedback.  Like you said I have to keep reminding myself that it's one day and/or moment at a time.  What method did you use to taper?

 

Again thanks,

 

NYClady

Link to comment
Share on other sites

Hi Pamster,

 

On top of everything else I am mathematically challenged :-[  Since I'm taking the .25 in the am and .20 in the pm are my taper decreases still okay?

 

Thanks,

 

NYClady

Link to comment
Share on other sites

I'm mathematically challenged as well, and I'm not in withdrawal.  :thumbsup:  Your taper sounds very reasonable, many folks don't have access to a compounding pharmacy and have to cut their doses by .125 mg, so you're in good shape.
Link to comment
Share on other sites

[04...]
I've seen many people worry about becoming med free, they worry about having nothing to fall back on.  The great part about leaving the pills behind is that the anxiety they produce by our tolerance to them goes away once we heal from them. I'm so much calmer now than I ever was on the drug, especially since living through the withdrawals, they taught me how bad things can be.

 

I like Pamster's words of wisdom. They are very inspiring to us all. ;)

 

I'm not hijacking the thread, but I have to agree 100%. I'm calmer myself, though I'm still tapering.

 

Also NYlady, I agree that you're doing a reasonable taper. I deal with and see Math everyday.

 

Since I'm taking the .25 in the am and .20 in the pm are my taper decreases still okay?

 

Your taper sounds very reasonable, many folks don't have access to a compounding pharmacy and have to cut their doses by .125 mg, so you're in good shape.
  :thumbsup:

 

Feel fortunate to have a compounding  pharmacy, NY.

 

Pam is correct.

 

I'm in NY and never could find one.

 

I just thought I would chime in. ;)

 

S#

 

 

 

 

Link to comment
Share on other sites

@[Pa...]

 

@Sigma, thanks for your imput and glad somebody is good @ math.  How has your tapering experiencing been so far?

 

NYClady

Link to comment
Share on other sites

[04...]
@[Si...]

 

My tapering experience has taken many transitions.

I started tapering Klonopin from 4mg a day. I c/o to Valium when I got to 2.25mg of Klonopin, and now at 19mg of Valium.

 

It has been a challenge, but I'm coming along better than what I thought.

 

You can do it  :thumbsup:

 

S#

Link to comment
Share on other sites

Hi Sigma,

 

Just read your "About Me" bio.  Wow, you've been through a lot.  I'm so happy that your taper is going well.

 

If you don't mind, would you PM me the name of the doc who is helping you get off the benzo?  If you don't want to that's ok too.

 

NYClady

Link to comment
Share on other sites

[04...]

My doctor is not a Benzo-Wise doctor. I have to play, "I'm not tapering" with him. If I did not, he would cut me down quick!

 

I'm in CNY, not the city.

 

My doctor just so happen to like older medications, and that's why I got the Valium to taper.

 

 

Link to comment
Share on other sites

Hi Sigma,

 

Thank goodness he/she was willing to switch you over to valium and that your taper is going well.

 

NYClady

Link to comment
Share on other sites

[04...]

NYClady,

 

How is your taper going?

 

When I was in NYC. I could not find a doctor who would prescribe me liquid Klonopin (Compounded).

I hear it works pretty well.

 

S#

Link to comment
Share on other sites

Hi Sigma,

 

Good to hear from you.  The only thing I can tell you about my last taper,which was approximately two weeks ago, is that I've had a couple of good days and many bad ones. 

 

When I first did the taper I felt like my depression lifted a little.  However, I am still experiencing anxiety and depression and don't feel that great physically either.

 

I am currently working with a doc in upstate NY who is willing to help me taper, but he is very expensive. 

 

Anyway take care and hope to speak to you soon.

 

NYClady

P.S.  Is the liquid K very expensive??

Link to comment
Share on other sites

Hi NYClady,

 

Depression seems to go hand in hand with this process, it's horrible isn't it?  I was on an A/D while in withdrawals, and stupidly decided I wanted to be drug free, so I tapered it.  What came next was very dark and scary, so I went back on it and things lifted a bit. I honestly don't know how people get through this without something, I'm thankful I had something to fall back on.

 

I hope you're coping okay.

Link to comment
Share on other sites

Hi Pamster,

 

Thanks for your feedback.  I'm feeling really down today.  However, planning my next taper tonight from .20 to .15.

 

Again thanks,

NYClady

 

Link to comment
Share on other sites

[04...]

I have heard of this doctor who travels. A friend of mine was telling me about him.. I forget his name.

 

P.S.  Is the liquid K very expensive??

 

I never used liquid K. I don't know if it is or not.

 

The depression I have as well. Keep going, hang in there, and know it is not permanent.

It really isn't! Have you had any windows?

 

 

Link to comment
Share on other sites

[04...]

I have had weeks, where I felt bad.

Hopefully the depression will lift for you. I know it's hard to ignore or distract yourself from it.

Once off the Klonopin, you will start healing.

You're healing as you taper 'cause I know I certainly have.

Yes, I have withdrawal. I accept it. It's easier said than done.. I know.

 

Those two really good days, take note of.. because you're going to have many more ahead!  :mybuddy:

 

 

Link to comment
Share on other sites

×
×
  • Create New...